Implications of the 125 GeV Higgs Boson: the dark matter and cosmology connection

Europe/Paris
LPSC Grenoble

LPSC Grenoble

Sabine Kraml (LPSC)
Description

The purpose of this workshop is to bring together a small number of experts to discuss the theoretical implications of the 125 GeV Higgs boson, in particular for theories beyond the Standard Model.

The discovery and determination of the detailed properties of the Higgs boson also have important implications for dark matter models (e.g. through the Higgs portal) and for cosmology in the broader sense (e.g. regarding baryogenesis or inflation). This will be the main topic of the 2014 edition of this workshop. Moreover, we will (continue to) discuss effective-Lagrangian approaches and other topics relevant for Higgs phenomenology at the LHC.

As always, the format will be quite informal. The workshop will mostly be devoted to review talks, discussions and project work. Typically there will be one session in the morning and another one in the afternoon. Session conveners will give a review of the topic to initiate and guide the discussion and identify open issues, but everybody is invited to contribute. The aim is a very interactive process with new projects coming out of this workshop.

The workshop dinner will be Tuesday evening at 19:30 in "L'Exception", 4 cours Jean-Jaures (map)

Earlier editions of this workshop: Jan 2012, March 2013.

***Please note that the number of participants is limited; registration is by invitation only.***

Financial support by the LabEx ENIGMASS and the Centre de Physique Theorique de Grenoble-Alpes (CPTGA) is gratefully acknowledged.

Participants
  • Andreas Goudelis
  • André David
  • Beranger Dumont
  • Björn Herrmann
  • Cedric Delaunay
  • Celine Boehm
  • Chiara Arina
  • Christopher Smith
  • Dipan Sengupta
  • Dorota Sokolowska
  • Felix Bruemmer
  • Genevieve Belanger
  • Guillaume Chalons
  • Jeremy Bernon
  • Julien Lesgourgues
  • Laura Covi
  • Michael Spannowsky
  • Oleg Lebedev
  • Sabine Kraml
  • Stephan Huber
  • Suchita Kulkarni
  • Thomas Konstandin
  • Ulrich Ellwanger
  • Veronica SANZ
  • Werner Porod
    • 09:00 10:00
      Welcome coffee & tea, assignment of offices 1h 137 (Theory group common room )

      137 (Theory group common room )

      LPSC Grenoble

    • 10:00 10:10
      Workshop opening, practical details 10m Grand Amphi

      Grand Amphi

      LPSC Grenoble

      Speaker: Sabine Kraml (LPSC)
    • 10:15 11:00
      Higgs review - experiment 45m Grand Amphi

      Grand Amphi

      LPSC Grenoble

      Speaker: Andre David Tinoco Mendes (CERN)
      Slides
    • 11:15 12:00
      Higgs review - theory 45m Grand Amphi

      Grand Amphi

      LPSC Grenoble

      Speaker: Michael Spannowsky (Durham)
      Slides
    • 12:30 14:00
      Lunch 1h 30m H2 (across the street)

      H2

      across the street

    • 14:30 15:15
      Cosmological probes of the nature of Dark Matter 45m Grand Ampi

      Grand Ampi

      LPSC Grenoble

      Speaker: Julien Lesgourgues
      Slides
    • 15:30 16:15
      SuperWeakly Interacting DM and the LHC 45m Grand Amphi

      Grand Amphi

      LPSC Grenoble

      Speaker: Laura Covi (Goettingen)
      Slides
    • 16:30 17:30
      Tea, coffee and open discussions 1h Theory common room

      Theory common room

    • 11:00 11:45
      Mono-X signatures and the LHC-DM connection 45m Grand Amphi

      Grand Amphi

      LPSC Grenoble

      Speaker: Veronica Sanz (Sussex)
      Slides
    • 12:30 14:00
      Lunch 1h 30m H2 (across the street)

      H2

      across the street

    • 14:15 15:00
      Electroweak baryogenesis -1- 45m Grand Amphi

      Grand Amphi

      LPSC Grenoble

      Speaker: Thomas Konstandin (DESY)
      Slides
    • 15:00 15:45
      Electroweak baryogenesis -2- 45m
      Speaker: Stephan Huber (Sussex)
      Slides
    • 16:00 16:45
      Tea, coffee and open discussions 45m Theory common room

      Theory common room

    • 16:45 17:30
      mh=125GeV <-> CP violation beyond the SM 45m
      Speaker: Cedric Delaunay (LAPTH)
      Slides
    • 19:30 21:30
      Workshop dinner 2h
    • 10:00 10:45
      Scalar dark matter from the Higgs sector 45m Grande salle du conseil

      Grande salle du conseil

      LPSC Grenoble

      Speaker: Genevieve Belanger (LAPTH)
      Slides
    • 12:30 14:00
      Lunch 1h 30m H2 (across the street)

      H2

      across the street

    • 14:15 14:45
      Higgs triplets: LHC phenomenology and comment on Higgs inflation after Bicep2 30m
      Speaker: Chiara Arina (IAP (Paris))
      Slides
    • 14:55 15:15
      Inflation with higher-order operators 20m
      Speaker: Veronica Sanz (Sussex)
      Slides
    • 15:30 16:00
      A new public code for fitting the Higgs likelihood 30m
      Speaker: Jérémy Bernon (LPSC)
      Slides
    • 10:00 10:30
      NMSSM - astrophysical aspects 30m Grande salle du conseil

      Grande salle du conseil

      LPSC Grenoble

      Speaker: Celine Boehm (Durham)
    • 10:45 11:30
      NMSSM - collider aspects 45m Grande salle du conseil

      Grande salle du conseil

      LPSC Grenoble

      Speaker: Ulrich Ellwanger (LPT Orsay)
      Slides
    • 12:30 14:00
      Lunch 1h 30m H2 (across the street)

      H2

      across the street

    • 14:15 15:00
      The Higgs portal 45m Grande salle du conseil

      Grande salle du conseil

      LPSC Grenoble

      Speaker: Oleg Lebedev (Helsinki)
      Slides
    • 10:00 12:00
      General Discussion 2h Theory common room

      Theory common room

      LPSC Grenoble

    • 12:30 14:00
      Lunch 1h 30m H2 (across the street)

      H2

      across the street